Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On the boundary-value problem associated with a general twisted tube with a slowly varying circular section


Author: J. C. Murray
Journal: Quart. Appl. Math. 42 (1984), 257-265
MSC: Primary 35C10; Secondary 31B20
DOI: https://doi.org/10.1090/qam/757163
MathSciNet review: 757163
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A non-orthogonal curvilinear coordinate system is used to formulate the Dirichlet problem of potential theory associated with the interior of a general twisted tube with a slowly varying circular section. A solution scheme is presented for two cases of a tube of finite length.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35C10, 31B20

Retrieve articles in all journals with MSC: 35C10, 31B20


Additional Information

DOI: https://doi.org/10.1090/qam/757163
Article copyright: © Copyright 1984 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website